zbMATH — the first resource for mathematics

Factorization of Wiener-Hopf conservative integral operators. (English. Russian original) Zbl 0724.45002
Math. Notes 46, No. 1, 501-506 (1989); translation from Mat. Zametki 46, No. 1, 3-10 (1989).
In the factorization theory of the Wiener-Hopf integral operator \({\mathcal I}-{\mathcal K}\), where \(({\mathcal K}f)(x)=\int^{\infty}_{0}K(x- t)f(x)dt,\quad K\in L_ 1(-\infty,+\infty),\) the following nonlinear equations \(V_{\pm}(x)=K(\pm x)+\int^{\infty}_{0}V_{\mp}(t)V_{\pm}(x+t)dt,\quad x>0,\) play an important role. In the so-called conservative case, i.e. when \(K\geq 0,\quad \mu =\int^{+\infty}_{-\infty}K(x)dx=1,\) we have \(V_{\pm}\geq 0,\quad \gamma_{\pm}=\int^{\infty}_{0}V_{\pm}(x)dx\leq 1,\quad (1- \gamma_ -)(1-\gamma_+)=0.\) The author studies which of the numbers \(\gamma_{\pm}\) is equal to 1 and which is smaller than 1 in the case when \(\nu_{\pm}=\int^{\infty}_{0}xK(\pm x)dx=+\infty\).

45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
45P05 Integral operators
Full Text: DOI
[1] N. B. Engibaryan and A. S. Arutyunyan, ?Integal equations on a half-line with difference kernels, and nonlinear functional equations,? Mat. Sb.,97, No. 1, 35-58 (1975). · Zbl 0324.45005
[2] N. B. Engibaryan and L. G. Arabadzhyan, ?On nonlinear equations of factorization of Wiener-Hopf operators,? Preprint No. 01, Erevan State Univ., Erevan (1979). · Zbl 0582.45017
[3] L. G. Arabadzhyan and N. B. Engibaryan, ?Convolution equations and nonlinear functional equations,? Itogi Nauki i Tekhniki, Matematicheskii Analiz, Vsesoyuznyi Institut Nauchnoi i Tekhnicheskoi Informatsii, Akad. Nauk SSSR, Moscow,22, 175-244 (1984). · Zbl 0568.45004
[4] F. Spitzer, ?The Wiener-Hopf equation whose kernel is a probability density,? Duke Math. J.,24, No. 3, 327-343 (1957);27, No. 3, 363-372 (1960). · Zbl 0082.32003 · doi:10.1215/S0012-7094-57-02439-0
[5] D. V. Lindley, ?The theory of queue with a single server,? Proc. Cambridge Philos. Soc.,48, 277-289 (1952). · Zbl 0046.35501 · doi:10.1017/S0305004100027638
[6] M. G. Krein and Yu. L. Shmul’yan, ?The Wiener-Hopf equations whose kernels admit integral representation in terms of expoentials,? Izv. Akad. Nauk Arm. SSR, Mat.,17, No. 4, 307-327; No. 5, 335-375 (1982).
[7] M. G. Krein and Yu. L. Shmulyan, ?A supplement to the paper ?The Wiener-Hopf equations whose kernels admit integral representation in terms of exponentials,?? Izv. Akad. Nauk Arm. SSR, Mat.,21, No. 3, 301-305 (1986).
[8] L. G. Arabadzhyan, ?On a conservative Wiener-Hopf equation,? Izv. Akad. Nauk Arm. SSR, Mat.,16, No. 1, 65-80 (1981). · Zbl 0461.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.